# SDR IXXA0500160S

- Difficulty date: January 15, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Closeout Panel
- Part number: 5611002502
- Condition: Corroded
- Location: Zone 700
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND RIGHT HAND GEAR OVERHEAD TRUNNION PANEL CORRODED, DELAMINATED.  REMOVED FASTENER AND DAMAGED PANEL.  RECEIVED OVERHAULED TRUNNION PANEL.  LOCATED, DRILLED AND INSTALLED TRUNNION PANEL IAW DC8 SRM 51-1-24, 51-3-0, AND 51-3-1.
